Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An inductive explicit construction of $*$-products on some Poisson manifolds


Author: Santos Asin Lares
Journal: Proc. Amer. Math. Soc. 128 (2000), 1853-1857
MSC (1991): Primary 58F06, 53Z05; Secondary 81Q99.
Published electronically: September 30, 1999
MathSciNet review: 1654089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We extend the Cahen Gutt coboundary construction on cotangent bundles of $n$-dimensional parallelisable manifolds to manifolds which admit $n$ global vector fields defining a parallelisation on a dense open set. This result is used to give an inductive explicit construction of $*$-products on certain Poisson manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58F06, 53Z05, 81Q99.

Retrieve articles in all journals with MSC (1991): 58F06, 53Z05, 81Q99.


Additional Information

Santos Asin Lares
Affiliation: Mathematical Institute, University of Warwick, CV4-7AL, United Kingdom
Email: asin@maths.warwick.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05250-8
PII: S 0002-9939(99)05250-8
Keywords: $*$-product, deformation quantization
Received by editor(s): July 21, 1998
Published electronically: September 30, 1999
Additional Notes: The author was supported by a grant from the University of Warwick.
Communicated by: Peter Li
Article copyright: © Copyright 2000 American Mathematical Society